# SDR SABA020069

- Difficulty date: June 20, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8102
- Aircraft serial: 294
- Aircraft time: 26,920 hours, 23,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1306
- Part serial: NA
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

Flight 5097 from CLT to PGV: During preflight in Charlotte Pilot reported that the emergency lights at row # 4 would not test. Maintenance removed and replaced Bulbs. System ops checked good and aircraft was returned to service.
